# SDR VNAA202205241111

- Difficulty date: May 20, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 3,989 hours, 3,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Track
- Condition: Unserviceable
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR NOT OPENING UPON PARKING. THIS AIRCRAFT IS BEING FERRIED. INSPECTED PAX DOOR SPIGOT FITTINGS & FOUND FWD FITTING ROLLER TO HAVE ROUGH AREAS WHEN BEING SPUN; REMOVED & REPLACED FWD SPIGOT FITTING ROLLER IAW 900 AMM 53-21-23-000/400-803-A03; ORIGINAL ISSUE STILL REMAINS; UPON DOING CLEARANCE/OPS CHECKS OF FWD SPIGOT ROLLER FOUND THAT THE ROLLER WILL NOT SPIN FREELY WHEN DOOR IS LATCHED; FWD SPIGOT FITTING NEEDS TO BE ADJUSTED DOWN FURTHER BUT IS UNABLE TO BE PHYSICALLY ADJUSTED ANY LOWER.
